X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (300) 300
mathematics, applied (177) 177
mathematics, general (73) 73
topological spaces (55) 55
mathematical theorems (50) 50
general topology (43) 43
topology (43) 43
algebra (42) 42
analysis (42) 42
first countable (42) 42
countable family (41) 41
theorems (34) 34
topological theorems (34) 34
convergence (32) 32
applications of mathematics (27) 27
geometry and topology (25) 25
second countable spaces (25) 25
logic (24) 24
banach space (23) 23
mathematical analysis (23) 23
mapping (21) 21
studies (21) 21
countable markov shifts (20) 20
mathematical functions (20) 20
algorithms (19) 19
nonexpansive-mappings (19) 19
spaces (19) 19
banach spaces (18) 18
fixed points (18) 18
approximation (17) 17
inequalities (17) 17
mathematical models (17) 17
operators (17) 17
cardinality (16) 16
homeomorphism (16) 16
mathematical logic and foundations (16) 16
research (16) 16
banach-spaces (15) 15
fixed point (15) 15
mathematics - dynamical systems (15) 15
thermodynamic formalism (15) 15
hausdorff spaces (14) 14
optimization (14) 14
strong convergence (14) 14
theoretical, mathematical and computational physics (14) 14
topological compactness (14) 14
variational inequality (14) 14
viscosity approximation methods (14) 14
differential geometry (13) 13
fixed point theory (13) 13
iterative methods (13) 13
mathematical research (13) 13
strong-convergence theorems (13) 13
theorem (13) 13
statistics & probability (12) 12
usage (12) 12
applied mathematics (11) 11
dynamical systems (11) 11
geometry (11) 11
mappings (11) 11
nonexpansive mapping (11) 11
point-countable base (11) 11
semigroups (11) 11
systems (11) 11
tightness (11) 11
47h09 (10) 10
axiom of choice (10) 10
compactness (10) 10
existence (10) 10
hilbert space (10) 10
integers (10) 10
mathematical and computational biology (10) 10
separable spaces (10) 10
common fixed-points (9) 9
entropy (9) 9
equilibrium problem (9) 9
metric spaces (9) 9
physics, mathematical (9) 9
property (9) 9
sequences (9) 9
sets (9) 9
axioms (8) 8
compactification (8) 8
computer science (8) 8
computer science, theory & methods (8) 8
continuity (8) 8
fixed-point problems (8) 8
hilbert-spaces (8) 8
iterative algorithms (8) 8
mathematical logic (8) 8
metrizable spaces (8) 8
normality (8) 8
operations research & management science (8) 8
probability (8) 8
probability theory and stochastic processes (8) 8
products (8) 8
space (8) 8
tychonoff spaces (8) 8
weak (8) 8
approximation methods (7) 7
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Inequalities and Applications, ISSN 1025-5834, 12/2018, Volume 2018, Issue 1, pp. 1 - 20
In this paper, we construct an iterative method by a generalized viscosity explicit rule for a countable family of strictly pseudo-contractive mappings in a q-uniformly smooth Banach space... 
Strong convergence | Fixed point problem | Strict pseudo-contractions | Analysis | Mathematics, general | Iterative method | Mathematics | Applications of Mathematics | Banach space | MATHEMATICS, APPLIED | INEQUALITIES | APPROXIMATION | EXPANSIONS | COUNTABLE FAMILY | IMPLICIT MIDPOINT RULE | MATHEMATICS | COMMON FIXED-POINTS | THEOREMS | CONSTRUCTION | ITERATIVE METHODS | STRONG-CONVERGENCE | Viscosity | Banach spaces | Iterative methods | Research
Journal Article
Journal of Universal Computer Science, ISSN 0948-695X, 2016, Volume 22, Issue 7, pp. 943 - 955
Journal Article
Abstract and applied analysis, ISSN 1085-3375, 6/2014, Volume 2014, pp. 1 - 6
... } are introduced for an infinite family of asymptotically nonexpansive mappings T i i = 1 ∞ in this paper. Under some appropriate conditions, we prove that the iterative sequences... 
APPROXIMATION METHODS | MATHEMATICS, APPLIED | COUNTABLE FAMILY | ERRORS | FINITE FAMILY | IMPLICIT ITERATION PROCESS | Fixed point theory | Convergence (Mathematics) | Research | Banach spaces | Mathematical research | Mappings (Mathematics) | Studies | Theorems | Inequality | Convergence
Journal Article
Bulletin of the Malaysian Mathematical Sciences Society, ISSN 0126-6705, 7/2015, Volume 38, Issue 3, pp. 1157 - 1175
In this paper, we propose new projection methods for finding a common element of the set of fixed points of an infinite family of nonexpansive mappings and the solution set of a pseudomonotone equilibrium problem... 
Armijo-type linesearch technique | 90 C33 | Equilibrium problem | 90 C25 | Mathematics, general | 65 K10 | Mathematics | Applications of Mathematics | Pseudomonotone | Nonexpansive mappings | 65 K15 | APPROXIMATION METHODS | HILBERT-SPACES | THEOREM | VARIATIONAL INEQUALITY PROBLEMS | COUNTABLE FAMILY | MONOTONE MAPPINGS | WEAK | MATHEMATICS | EXTRAGRADIENT METHOD | FIXED-POINT PROBLEMS | STRONG-CONVERGENCE | Equilibrium methods | Sequences
Journal Article
Journal Article
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, ISSN 1578-7303, 09/2015, Volume 109, Issue 2, pp. 717 - 730
Journal Article
Topology and its Applications, ISSN 0166-8641, 2010, Volume 157, Issue 8, pp. 1379 - 1394
Journal Article
Abstract and applied analysis, ISSN 1085-3375, 3/2013, Volume 2013, pp. 1 - 7
We establish some strong convergence theorems for a common fixed point of a finite family of relatively nonexpansive mappings by using a new hybrid iterative method in mathematical programming... 
MATHEMATICS, APPLIED | EXAMPLE | COUNTABLE FAMILIES | WEAK-CONVERGENCE | Fixed point theory | Convergence (Mathematics) | Research | Banach spaces | Mathematical research | Mappings (Mathematics) | Theorems | Fixed points (mathematics) | Mathematical analysis | Projection | Mapping | Banach space | Iterative methods | Convergence | Mathematical programming
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 2007, Volume 53, Issue 9, pp. 1380 - 1389
Journal Article
International Journal of Computer Mathematics, ISSN 0020-7160, 11/2012, Volume 89, Issue 16, pp. 2274 - 2279
In this paper, we introduce a one-step iterative scheme for finding a common fixed point of a countable family of multivalued quasi-nonexpansive mappings in a real uniformly convex Banach space... 
quasi-nonexpansive mappings | common fixed point | countable family | one-step iterative | multivalued | Countable family | One-step iterative | Multivalued | Common fixed point | Quasi-nonexpansive mappings | WEAK | MATHEMATICS, APPLIED | MAPS | ISHIKAWA ITERATION | MANN | STRONG-CONVERGENCE | Theorems | Fixed points (mathematics) | Mathematical models | Mapping | Banach space | Iterative methods | Convergence
Journal Article
数学物理学报:B辑英文版, ISSN 0252-9602, 2015, Volume 35, Issue 5, pp. 1225 - 1240
Journal Article
Fixed Point Theory and Applications, ISSN 1687-1820, 12/2013, Volume 2013, Issue 1, pp. 1 - 8
Journal Article
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, ISSN 1578-7303, 9/2015, Volume 109, Issue 2, pp. 717 - 730
...$$ X has a separating $$\sigma $$ σ -isolated family $${{\mathcal M}}\subset {{\mathcal F}}\cap {{\mathcal G}}$$ M ⊂ F ∩ G . ( $$\updelta $$ δ ) $$X$$ X has a one-to-one continuous map into a metric space which has a... 
Gruenhage space | 54E99 | Theoretical, Mathematical and Computational Physics | Fragmentability | 46A99 | Mathematics | 54H99 | 46B26 | Descriptive compact | sigma $$ σ -Isolated family | Mathematics, general | Applications of Mathematics | Countable cover by sets of small local diameter
Journal Article
JOURNAL OF CONVEX ANALYSIS, ISSN 0944-6532, 2017, Volume 24, Issue 2, pp. 383 - 391
The purpose of this paper is to provide a characterization of locally L-0-convex modules induced by a family of L-0-seminorms using the gauge function for L-0-modules and discussing the notion of countable concatenation... 
MATHEMATICS | gauge function | countable concatenation closure | L-0-modules | locally L-0-convex modules | countable concatenation
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 04/2003, Volume 131, Issue 4, pp. 1289 - 1296
It is shown that if every \leq \omega _{1}-sized subspace of a (regular) space X of density \leq \omega _{1} has a point-countable base, then so does X.... 
Mathematical theorems | Topological theorems | Cardinal points | Cardinality | First countable | Topology | Induced substructures | General topology | Topological spaces | Point-countable | Reflection | MATHEMATICS | point-countable | MATHEMATICS, APPLIED | reflection
Journal Article
Journal of the Korean Mathematical Society, ISSN 0304-9914, 2008, Volume 45, Issue 5, pp. 1393 - 1404
Journal Article
Topology and its Applications, ISSN 0166-8641, 04/2017, Volume 221, pp. 476 - 490
...]. For any property P among the ones presented, we will say that an almost disjoint family A satisfies P if it satisfies a relative version of P in the corresponding Isbell–Mrówka space... 
Countable paracompactness | κ-paracompactness | Relative topological properties | Almost disjoint families | TOPOLOGY | MATHEMATICS | MATHEMATICS, APPLIED | NORMALITY | kappa-paracompactness
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.